Journal of Mathematics and Statistics

Description

Journal of Mathematics and Statistics is a peer reviewed open access international scientific journal presents original and valuable research in all areas of applied and theoretical mathematics and statistics.

Current Issue

Nonlinear Piecewise-Defined Difference Equations with Reciprocal Quadratic Terms

Pages : 88-92

DOI : 10.3844/jmssp.2015.88.92

Published On : November 18, 2015

Jute Production in Bangladesh: A Time Series Analysis

Pages : 93-98

DOI : 10.3844/jmssp.2015.93.98

Published On : December 6, 2015



Coordinated Transformation for Fuzzy Autocatalytic Set of Fuzzy Graph Type-3

Tahir Ahmad, Sumarni Abu Bakar, Sabariah Baharun and Faisal A.M. Binjadhnan
Published On : January 31, 2016


Graph Representation for Secondary System of Pressurized Water Reactor with Autocatalytic Set Approach

Azmirul Ashaari, Tahir Ahmad, Mustaffa Shamsuddin, Wan Munirah Wan Mohamad and Nazira Omar
Published On : December 30, 2015


Optimization of Penalty Parameter in Penalized Nonlinear Canonical Correlation Analysis by using Cross-Validation

Isamu Nagai
Volume : 11, Issue : 3 Pages : 99-106
Published On : December 22, 2015


Jute Production in Bangladesh: A Time Series Analysis

Md. Moyazzem Hossain and Faruq Abdulla
Volume : 11, Issue : 3 Pages : 93-98
Published On : December 6, 2015


Characterizations for the Power Inverse Gaussian and Generalized Inverse Gaussian Distributions Based on Conditional Moments

Abdullah Yahia Al-Hossain
Volume : 11, Issue : 3 Pages : 70-74
Published On : November 23, 2015


Parameters Estimate of Autoregressive Moving Average and Autoregressive Integrated Moving Average Models and Compare Their Ability for Inflow Forecasting

Mohammad Valipour, Mohammad Ebrahim Banihabib and Seyyed Mahmood Reza Behbahani
Volume : 8, Issue : 3 Pages : 330-338
Downloads : 20397


IDENTIFICATION OF PERIODIC AUTOREGRESSIVE MOVING-AVERAGE TIME SERIES MODELS WITH R

Hazem I. El Shekh Ahmed, Raid B. Salha and Diab I. AL-Awar
Volume : 10, Issue : 3 Pages : 358-367
Downloads : 16053


Time Series Forecasting by using Seasonal Autoregressive Integrated Moving Average: Subset, Multiplicative or Additive Model

Suhartono
Volume : 7, Issue : 1 Pages : 20-27
Downloads : 7989


Estimation of the Mean of Truncated Exponential Distribution

M. F.M. Al-Athari
Volume : 4, Issue : 4 Pages : 284-288
Downloads : 5265


On Prediction of Depreciation Time of Fossil Fuel in Malaysia

Nora Muda and Tey Jin Pin
Volume : 8, Issue : 1 Pages : 136-143
Downloads : 5175


Parameters Estimate of Autoregressive Moving Average and Autoregressive Integrated Moving Average Models and Compare Their Ability for Inflow Forecasting

Mohammad Valipour, Mohammad Ebrahim Banihabib and Seyyed Mahmood Reza Behbahani
Volume : 8, Issue : 3 Pages : 330-338
Views : 1759


Investigation of Socially Responsible Investment Markets (SRI) Using Dynamic Conditional Correlation (DCC) Method: Implications for Diversification

Gurudeo Anand Tularam, Eduardo Roca and Victor S.H. Wong
Volume : 6, Issue : 4 Pages : 385-394
Views : 1380


Time Series Forecasting by using Seasonal Autoregressive Integrated Moving Average: Subset, Multiplicative or Additive Model

Suhartono
Volume : 7, Issue : 1 Pages : 20-27
Views : 1280


On New Bijective Convolution Operator Act for Analytic Functions

Oqlah Al-Refai and Maslina Darus
Volume : 5, Issue : 1 Pages : 77-87
Views : 1161


Time Series Analysis of Rainfall and Temperature Interactions in Coastal Catchments

Gurudeo A. Tularam and Mahbub Ilahee
Volume : 6, Issue : 3 Pages : 372-380
Views : 988